# SDR SWAA2019020629301

- Difficulty date: January 12, 2019
- Submitted: February 6, 2019
- Operation: Air carrier
- Aircraft: N7882B
- Make and model: Boeing 737-76Q
- Aircraft serial: 30271
- Aircraft time: 42,886 hours, 27,700 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Computer
- Part number: 760SUE25
- Part serial: AT01004
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT APPROX 1200' ABOVE GROUND LEVEL AUTO THROTTLES WENT FROM REDUCED CLIMB POWER TO MAX CLIMB POWER UNCOMMANDED.  R&R AUTO THROTTLE COMPUTER IAW MM.
